# SDR RAIA201903060002

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM UPPER STOP SIGN HAS CORROSION AT FR20. REMOVED RT OMEGA BEAM STOP SIGN AT FRAME 20. LOCATED AND DRILLED STOP SIGN. READY TO INSTALL NEW PART. INSTALLED RT OMEGA BEAM UPPER STOP SIGN AT FRAME 20.
